Main Article Content


A new approximate formula for sampling variance of Horvitz–Thompson (1952) estimator has been obtained. Empirical study of the approximate formula has been given to see its performance.

Article Details

How to Cite
Shahbaz, M. Q., & Hanif, M. (2007). A New Approximate Formula for Variance of Horvitz–Thompson Estimator using first order Inclusion Probabilities. Pakistan Journal of Statistics and Operation Research, 3(1), 59-62.

Most read articles by the same author(s)

> >>